Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Convex cocompact actions of relatively hyperbolic groups

Mitul Islam and Andrew Zimmer

Geometry & Topology 27 (2023) 417–511
Bibliography
1 S A Ballas, J Danciger, G S Lee, Convex projective structures on nonhyperbolic three-manifolds, Geom. Topol. 22 (2018) 1593 MR3780442
2 Y Benoist, Convexes divisibles, II, Duke Math. J. 120 (2003) 97 MR2010735
3 Y Benoist, Convexes divisibles, I, from: "Algebraic groups and arithmetic" (editors S G Dani, G Prasad), Tata Inst. Fund. Res. (2004) 339 MR2094116
4 Y Benoist, Convexes divisibles, IV : Structure du bord en dimension 3, Invent. Math. 164 (2006) 249 MR2218481
5 Y Benoist, A survey on divisible convex sets, from: "Geometry, analysis and topology of discrete groups" (editors L Ji, K Liu, L Yang, S T Yau), Adv. Lect. Math. 6, International (2008) 1 MR2464391
6 J P Benzécri, Sur les variétés localement affines et localement projectives, Bull. Soc. Math. France 88 (1960) 229 MR124005
7 M D Bobb, Codimension-1 simplices in divisible convex domains, Geom. Topol. 25 (2021) 3725 MR4372640
8 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
9 H Busemann, P J Kelly, Projective geometry and projective metrics, Academic (1953) MR0054980
10 S Choi, G S Lee, L Marquis, Convex projective generalized Dehn filling, Ann. Sci. Éc. Norm. Supér. 53 (2020) 217 MR4093439
11 D Cooper, D D Long, S Tillmann, On convex projective manifolds and cusps, Adv. Math. 277 (2015) 181 MR3336086
12 J Danciger, F Guéritaud, F Kassel, Convex cocompact actions in real projective geometry, preprint (2017) arXiv:1704.08711
13 J Danciger, F Guéritaud, F Kassel, Convex cocompactness in pseudo-Riemannian hyperbolic spaces, Geom. Dedicata 192 (2018) 87 MR3749424
14 C Druţu, Quasi-isometry invariants and asymptotic cones, Internat. J. Algebra Comput. 12 (2002) 99 MR1902363
15 C Druţu, M Sapir, Tree-graded spaces and asymptotic cones of groups, Topology 44 (2005) 959 MR2153979
16 S Frankel, Complex geometry of convex domains that cover varieties, Acta Math. 163 (1989) 109 MR1007621
17 D Gromoll, J A Wolf, Some relations between the metric structure and the algebraic structure of the fundamental group in manifolds of nonpositive curvature, Bull. Amer. Math. Soc. 77 (1971) 545 MR281122
18 P de la Harpe, On Hilbert’s metric for simplices, from: "Geometric group theory, I" (editors G A Niblo, M A Roller), London Math. Soc. Lecture Note Ser. 181, Cambridge Univ. Press (1993) 97 MR1238518
19 G C Hruska, Geometric invariants of spaces with isolated flats, Topology 44 (2005) 441 MR2114956
20 G C Hruska, B Kleiner, Hadamard spaces with isolated flats, Geom. Topol. 9 (2005) 1501 MR2175151
21 M Islam, A Zimmer, A flat torus theorem for convex co-compact actions of projective linear groups, J. Lond. Math. Soc. 103 (2021) 470 MR4230908
22 M Kapovich, Convex projective structures on Gromov–Thurston manifolds, Geom. Topol. 11 (2007) 1777 MR2350468
23 M Kapovich, B Leeb, Relativizing characterizations of Anosov subgroups, I, preprint (2018) arXiv:1807.00160
24 P Kelly, E Straus, Curvature in Hilbert geometries, Pacific J. Math. 8 (1958) 119 MR96261
25 B Kleiner, B Leeb, Rigidity of invariant convex sets in symmetric spaces, Invent. Math. 163 (2006) 657 MR2207236
26 H B Lawson Jr., S T Yau, Compact manifolds of nonpositive curvature, J. Differential Geometry 7 (1972) 211 MR334083
27 L Marquis, Around groups in Hilbert geometry, from: "Handbook of Hilbert geometry" (editors A Papadopoulos, M Troyanov), IRMA Lect. Math. Theor. Phys. 22, Eur. Math. Soc. (2014) 207 MR3329882
28 R D Nussbaum, Hilbert’s projective metric and iterated nonlinear maps, 391, Amer. Math. Soc. (1988) MR961211
29 J F Quint, Groupes convexes cocompacts en rang supérieur, Geom. Dedicata 113 (2005) 1 MR2171296
30 J F Quint, Convexes divisibles (d’après Yves Benoist), from: "Séminaire Bourbaki 2008/2009", Astérisque 332, Soc. Math. France (2010) 45 MR2648674
31 A Sisto, Projections and relative hyperbolicity, Enseign. Math. 59 (2013) 165 MR3113603
32 C Vernicos, On the Hilbert geometry of convex polytopes, from: "Handbook of Hilbert geometry" (editors A Papadopoulos, M Troyanov), IRMA Lect. Math. Theor. Phys. 22, Eur. Math. Soc. (2014) 111 MR3329878
33 D T Wise, Non-positively curved squared complexes : Aperiodic tilings and non-residually finite groups, PhD thesis, Princeton University (1996) MR2694733
34 F Zhu, Relatively dominated representations, preprint (2019) arXiv:1912.13152
35 A Zimmer, Projective Anosov representations, convex cocompact actions, and rigidity, J. Differential Geom. 119 (2021) 513 MR4333029